ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TRM-405 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
02/15/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "fluid build up cc's unknown, leaking through the nipple and bottom of breast due to a bilateral rupture.Device has been explanted.This relates to the left side.
Additional Manufacturer Narrative
Continued: h.6.F2203.A review of the device history record has been completed.No deviations or non-conformances noted.The event of seroma-late is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late and rupture.